• Oct 26, 2018 News!Vol.10, No.5 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Sep 03, 2018 News!Vol.10, No.4 has been published with online version.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.5(2): 302-306 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2013.V5.698

Self-Similarity Parameter Estimation for K-Dimensional Processes

S. Bianchi, A. M. Palazzo, A. Pantanella, and A. Pianese
Abstract—An algorithm is proposed that allows to estimate the self-similarity parameter of a fractal k-dimensional stochastic process. Our technique greatly improves the processing times of a distribution-based estimator, that – introduced years ago – efficiently worked only in the one-dimensional distribution case.

Index Terms—Algorithm, estimator, fractional Brownian motion, self-similar processes.

The authors are with the Department of Economics and Law, University of Cassino, (FR), Italy (e-mail: sbianchi@eco.unicas.it, palazzo@eco.unicas.it, a.pantanella@eco.unicas.it, pianese@unicas.it).

[PDF]

Cite: S. Bianchi, A. M. Palazzo, A. Pantanella, and A. Pianese, "Self-Similarity Parameter Estimation for K-Dimensional Processes," International Journal of Computer Theory and Engineering vol. 5, no. 2, pp. 302-306, 2013.
Copyright © 2008-2018. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com